# SDR CALA2009041300191

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 67,797 hours, 34,660 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Bushing
- Condition: Dirty
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO EWR SELECTED GEAR DOWN AND GOT 3 GREEN AND 3 RED LIGHTS.  PRIOR TO QRH, F/O PULLED LEVER OUT AN INCH AND BACK IN AND GOT 3 GREEN LIGHTS ONLY.  DEBRIEFED CREW, FOUND GEAR HANDLE AS SUSPECT.  FOUND UNWANTED DETENT NOT ALLOWING HANDLE TO RETRACT INTO LOCK, CLEANED DRIED GREASE / DIRT FROM HANDLE BUSHING, APPLIED NEW GREASE TO HANDLE, HANDLE NOW MOVES FREELY, PERFORMED SLUS AND SENSOR CHECK AND ALL OPERATED NORMAL.
